Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 8, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Jan 10, 2010, 4:02 AM EST for 5 counties in Florida. It took effect at Jan 10, 2010, 11:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2010, 4:02 AM EST (09:02 UTC)
- In effect from
- Jan 10, 2010, 11:00 AM EST
- Expired
- Jan 10, 2010, 6:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 9.0 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 736 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- -202 m²/s²
- 0-3 km storm-relative helicity
- -292 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
952 WWUS82 KMFL 100902 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 402 AM EST SUN JAN 10 2010 FLZ063-066>068-070>075-102000- /O.UPG.KMFL.FW.A.0006.100110T1600Z-100110T2300Z/ /O.NEW.KMFL.FW.W.0008.100110T1600Z-100110T2300Z/ /O.NEW.KMFL.FW.A.0007.100111T1700Z-100111T2200Z/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE- 402 AM EST SUN JAN 10 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RAPID CLEARING BEHIND A STRONG COLD FRONT IS EXPECTED TODAY AND A DRY AND STABLE AIR MASS WILL ENTER THE REGION...WITH LOW DEW POINTS EXPECTED ACROSS THE PENINSULA. BY THIS AFTERNOON MINIMUM RH'S ARE EXPECTED TO BE BELOW CRITICAL LEVELS FOR 4 OR MORE HOURS FOR MOST OF THE INTERIOR PORTIONS OF SOUTH FLORIDA. THEREFORE...A FIRE WEATHER WARNING IS IN EFFECT FOR ALL OF THE SOUTH PENINSULA TODAY. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MONDAY AFTERNOON FOR CONTINUED DRY CONDITIONS WITH 4 OR MORE HOURS OF RELATIVE HUMIDITIES AT 35 PERCENT OR LOWER. PRECAUTIONARY/PREPAREDNESS ACTIONS... && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ069-168-172>174-102000- /O.NEW.KMFL.FW.W.0008.100110T1600Z-100110T2300Z/ /O.NEW.KMFL.FW.A.0007.100111T1700Z-100111T2200Z/ COASTAL COLLIER-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 402 AM EST SUN JAN 10 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT MONDAY AFTERNOON. RAPID CLEARING BEHIND A STRONG COLD FRONT IS EXPECTED TODAY AND A DRY AND STABLE AIR MASS WILL ENTER THE REGION...WITH LOW DEW POINTS EXPECTED ACROSS THE PENINSULA. BY THIS AFTERNOON MINIMUM RH'S ARE EXPECTED TO BE BELOW CRITICAL LEVELS FOR 4 OR MORE HOURS FOR MOST OF THE INTERIOR PORTIONS OF SOUTH FLORIDA. THEREFORE...A FIRE WEATHER WARNING IS IN EFFECT FOR ALL OF THE SOUTH PENINSULA TODAY. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MONDAY AFTERNOON FOR CONTINUED DRY CONDITIONS WITH 4 OR MORE HOURS OF RELATIVE HUMIDITIES AT 35 PERCENT OR LOWER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
2 follow-up statements
944 WWUS82 KMFL 101907 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 207 PM EST SUN JAN 10 2010 FLZ063-066-067-070-071-073-075-110000- /O.UPG.KMFL.FW.A.0007.100111T1700Z-100111T2200Z/ /O.NEW.KMFL.FW.W.0009.100111T1600Z-100111T2300Z/ /O.CON.KMFL.FW.W.0008.000000T0000Z-100110T2300Z/ GLADES-HENDRY-INLAND PALM BEACH-INLAND COLLIER-INLAND BROWARD- INLAND MIAMI DADE-MAINLAND MONROE- 207 PM EST SUN JAN 10 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR RELATIVE HUMIDITIES BELOW 35 PERCENT AND THE 20 FOOT WINDS OF 15 MPH... ...RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM TO 6 PM EST MONDAY FOR RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 HOURS OR MORE... THE TEMPERATURES WILL REMAIN IN THE MID 40S THIS AFTERNOON WITH DEW POINTS IN THE UPPER TEENS TO LOWER 20S OVER THE INTERIOR AREAS OF SOUTH FLORIDA. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO REMAIN BELOW 35 PERCENT THIS AFTERNOON. THE 20 FOOT WINDS WILL ALSO REMAIN AROUND 15 MPH OVER THIS AREA. THEREFORE...A RED FLAG WARNING REMAINS IN EFFECT FOR THE INTERIOR AREAS OF SOUTH FLORIDA UNTIL 6 PM EST THIS EVENING FOR RELATIVE HUMIDITIES BELOW 35 PERCENT AND THE 20 FOOT WINDS AROUND 15 MPH. TEMPERATURES ON MONDAY WILL WARM UP TO AROUND 60 WITH DEW POINTS FALLING INTO THE MID TO UPPER 20S OVER THE INTERIOR AREAS OF SOUTH FLORIDA. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL DOWN BELOW 35 PERCENT FOR 4 HOURS OR MORE MONDAY AFTERNOON. THEREFORE...THE NATIONAL WEATHER SERVICE IN MIAMI HAS UPGRADE THE FIRE WATCH TO A RED FLAG WARNING FOR THE INTERIOR AREAS OF SOUTH FLORIDA WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST MONDAY. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ068-069-072-074-168-172>174-110000- /O.EXT.KMFL.FW.A.0007.100111T1600Z-100111T2300Z/ /O.CON.KMFL.FW.W.0008.000000T0000Z-100110T2300Z/ METRO PALM BEACH-COASTAL COLLIER-METRO BROWARD-METRO MIAMI DADE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 207 PM EST SUN JAN 10 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR RELATIVE HUMIDITIES BELOW 35 PERCENT AND THE 20 FOOT WINDS OF 15 MPH... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 11 AM TO 6 PM EST MONDAY FOR RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 HOURS OR MORE... THE TEMPERATURES WILL REMAIN IN THE MID 40S THIS AFTERNOON WITH DEW POINTS IN THE UPPER 20S TO LOWER 30S OVER THE METRO AREAS OF SOUTH FLORIDA. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO REMAIN BELOW 35 PERCENT THIS AFTERNOON. THE 20 FOOT WINDS WILL ALSO REMAIN AROUND 15 MPH OVER THIS AREA. THEREFORE...A RED FLAG WARNING REMAINS IN EFFECT FOR THE METRO AREAS OF SOUTH FLORIDA UNTIL 6 PM EST THIS EVENING FOR RELATIVE HUMIDITIES BELOW 35 PERCENT AND THE 20 FOOT WINDS AROUND 15 MPH. TEMPERATURES ON MONDAY WILL WARM UP TO AROUND 60 WITH DEW POINTS FALLING INTO THE UPPER 20S TO LOWER 30S OVER THE METRO AREAS OF SOUTH FLORIDA. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL DOWN BELOW 35 PERCENT FOR 2 TO 3 HOURS MONDAY AFTERNOON. THEREFORE...THE NATIONAL WEATHER SERVICE IN MIAMI HAS CONTINUED THE FIRE WEATHER WATCH FOR THE METRO AREAS OF SOUTH FLORIDA FROM 11 AM TO 6 PM EST MONDAY. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ BAXTER
559 WWUS82 KMFL 102314 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 614 PM EST SUN JAN 10 2010 FLZ063-066-067-070-071-073-075-110900- /O.EXP.KMFL.FW.W.0008.000000T0000Z-100110T2300Z/ /O.CON.KMFL.FW.W.0009.100111T1600Z-100111T2300Z/ GLADES-HENDRY-INLAND PALM BEACH-INLAND COLLIER-INLAND BROWARD- INLAND MIAMI DADE-MAINLAND MONROE- 614 PM EST SUN JAN 10 2010 ...RED FLAG WARNING SUNDAY HAS EXPIRED... ...RED FLAG WARNING FROM 11 AM TO 6 PM EST MONDAY... THE RED FLAG WARNING FOR TODAY HAS EXPIRED. TEMPERATURES ON MONDAY WILL WARM UP TO AROUND 60 WITH DEW POINTS FALLING INTO THE MID TO UPPER 20S OVER THE INTERIOR AREAS OF SOUTH FLORIDA. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL DOWN BELOW 35 PERCENT FOR 4 HOURS OR MORE MONDAY AFTERNOON. THEREFORE ...THE NATIONAL WEATHER SERVICE HAS ISSUED A RED FLAG WARNING FOR THE INTERIOR AREAS OF SOUTH FLORIDA WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST MONDAY. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ068-069-072-074-168-172>174-110900- /O.EXP.KMFL.FW.W.0008.000000T0000Z-100110T2300Z/ /O.CON.KMFL.FW.A.0007.100111T1600Z-100111T2300Z/ METRO PALM BEACH-COASTAL COLLIER-METRO BROWARD-METRO MIAMI DADE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 614 PM EST SUN JAN 10 2010 ...RED FLAG WARNING HAS FOR TODAY HAS EXPIRED... ...FIRE WEATHER WATCH IN EFFECT MONDAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON REMAINS IN EFFECT. TEMPERATURES ON MONDAY WILL WARM UP TO AROUND 60 WITH DEW POINTS FALLING INTO THE UPPER 20S TO LOWER 30S OVER THE METRO AREAS OF SOUTH FLORIDA. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL DOWN BELOW 35 PERCENT FOR 2 TO 3 HOURS MONDAY AFTERNOON. THEREFORE...THE NATIONAL WEATHER SERVICE IN MIAMI HAS CONTINUED THE FIRE WEATHER WATCH FOR THE METRO AREAS OF SOUTH FLORIDA FROM 11 AM TO 6 PM EST MONDAY. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Jan 10, 12:30 AM EST, 3 hours 32 minutes earlier.
Area forecast discussion, Jan 10, 12:30 AM EST, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1230 AM EST SUN JAN 10 2010
.AVIATION...LOW STRATUS WILL SLOWLY CLEAR ALONG THE SE CST BUT
COULD HAVE SOME MVFR CIGS UNTIL AROUND 08Z BEFORE CLEARING.
EXTENSIVE HIGH CLOUDS WILL ALSO SLOWLY CLEAR BY LATE THIS
AFTERNOON/EARLY THIS EVENING. NNW WIND WILL OCCASIONALLY GUST TO
AROUND 20KT UNTIL EARLY SUNDAY AND THEN INCREASE WITH FREQUENT
GUSTS TO OVER 20KT AT ALL TERMINALS AFT 14Z DIMINISHING SOMEWHAT
AFT 23Z.
KOB
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 50 32 60 42 / - - - -
FORT LAUDERDALE 52 37 61 47 / - - - -
MIAMI 52 36 62 48 / - - - -
NAPLES 50 31 59 41 / - - - -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR FLZ068-
FLZ069-FLZ071-FLZ072-FLZ073-FLZ074-FLZ075-FLZ174.
FREEZE WARNING UNTIL 10 AM EST THIS MORNING FOR FLZ068-FLZ069-
FLZ071-FLZ072-FLZ073-FLZ074-FLZ075-FLZ168-FLZ172-FLZ173-
FLZ174.
FIRE WEATHER WATCH FROM 11 AM EST THIS MORNING THROUGH THIS
AFTERNOON FOR FLZ063-FLZ066-FLZ067-FLZ068-FLZ070-FLZ071-
FLZ072-FLZ073-FLZ074-FLZ075.
WIND CHILL WARNING UNTIL 11 AM EST THIS MORNING FOR FLZ063-
FLZ066-FLZ067-FLZ068-FLZ069-FLZ070-FLZ071-FLZ072-FLZ073-
FLZ074-FLZ075-FLZ168-FLZ172-FLZ173-FLZ174.
AM...SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR AMZ610-
AMZ630-AMZ650-AMZ651-AMZ670-AMZ671.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR GMZ656-
GMZ657-GMZ676.
&&Hazardous weather outlook, Jan 9, 6:45 PM EST, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 645 PM EST SAT JAN 9 2010 FLZ063-066>075-168-172>174-100600- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 645 PM EST SAT JAN 9 2010 ...FREEZE WARNING/WIND CHILL WARNING ALL AREAS TONIGHT INTO SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT TEMPERATURES: COLDER AIR CONTINUES TO MOVE DOWN THE FLORIDA PENINSULA. TEMPERATURES LATE TONIGHT WILL HAVE FALLEN INTO THE UPPER 20S TO LOWER 30S IN THE LAKE OKEECHOBEE REGION...TO THE LOWER TO MID 30S ACROSS THE REMAINDER OF SOUTH FLORIDA. FREEZING TEMPERATURES ARE EXPECTED ACROSS A LARGE PORTION OF THE SOUTH FLORIDA AREA TONIGHT. A FREEZE WARNING IS IN EFFECT FOR ALL OF MAINLAND SOUTH FLORIDA TONIGHT INTO SUNDAY MORNING. NORTHWEST 10 TO 15 MPH WILL PERSIST OVERNIGHT, AND MAY POSSIBLY INCREASE ACROSS THE EAST COAST METROPOLITAN AREAS. WIND CHILLS RANGING FROM THE UPPER TEENS TO LOWER 20S IN THE INTERIOR TO THE 20S ELSEWHERE CAN BE EXPECTED...EVEN TO THE COASTS. THESE ARE EXTREMELY LOW WIND CHILLS FOR SOUTH FLORIDA...AND CAN BE DANGEROUS IF PRECAUTIONS ARE NOT TAKEN. WIND: A NORTH TO NORTHWEST WIND OF 20 TO 25 KNOTS WITH GUSTS OF 25 TO 30 KNOTS WILL AFFECT THE LOCAL WATERS TONIGHT. WAVES: SEAS IN THE OFFSHORE GULF WATERS AND THE GULF STREAM WATERS OF THE ATLANTIC WILL BUILD TO 7 FEET TONIGHT AND POSSIBLY TO 9 FEET SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE VERY COLD AIR MASS WILL REMAIN IN PLACE THROUGH MONDAY WITH TEMPERATURES AGAIN MONDAY MORNING RANGING FROM THE MID TO UPPER 20S ACROSS THE LAKE OKEECHOBEE REGION TO NEAR FREEZING ALONG BOTH COASTS EXCEPT MID TO UPPER 30S ALONG THE FAR SOUTHEAST COAST. A GRADUAL WARMING TREND IS EXPECTED TO BEGIN ON TUESDAY BUT TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH WEDNESDAY RETURNING TO SEASONAL LEVELS BY FRIDAY. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jan 9, 10:42 PM EST, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1042 PM EST SAT JAN 9 2010 FLZ063-066>075-168-172>174-100500- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON... LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE... SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI... SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS... ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE... MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...COCONUT CREEK... CORAL SPRINGS...TAMARAC...SUNRISE...PLANTATION...DAVIE... COOPER CITY...HOLLYWOOD...PEMBROKE PINES...MIRAMAR...HOMESTEAD... FLORIDA CITY...REDLAND...MICCOSUKEE RESORT...KENDALE LAKES... WEST KENDALL...COUNTRY WALK...SHARK VALLEY...MIAMI... MIAMI GARDENS...MIAMI LAKES...HIALEAH...DORAL...SOUTH MIAMI... KENDALL...CUTLER RIDGE...FLAMINGO...JUPITER...WEST PALM BEACH... BOCA RATON...POMPANO BEACH...FORT LAUDERDALE... FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA... MIAMI BEACH...MIAMI SHORES...DOWNTOWN MIAMI...CUTLER BAY... HOMESTEAD BAYFRONT PARK...EVERGLADES NATIONAL PARK 1042 PM EST SAT JAN 9 2010 ...FRIDGE AIR TONIGHT ACROSS SOUTH FLORIDA... LOW TEMPERATURES TONIGHT WILL FALL INTO THE MID 20S AROUND LAKE OKEECHOBEE TO THE MID TO UPPER 20S OVER REST OF THE INTERIOR AREAS. THE METRO AREAS WILL SEE LOW TEMPERATURES AROUND 30 OVER PALM BEACH AND NAPLES TO THE LOWER TO MID 30S OVER BROWARD AND MIAMI-DADE COUNTIES. THE WINDS WILL ALSO BE 5 TO 10 MPH OVER THE INTERIOR AREAS TO 10 TO 15 MPH OVER THE METRO AREAS TONIGHT...EXCEPT 15 TO 20 MPH ALONG THE EAST COASTAL AREAS. THIS WILL ALLOW FOR THE WIND CHILL READINGS TO FALL INTO THE 10 TO 15 RANGE OVER THE INTERIOR AREAS TO 15 TO 20 RANGE OVER THE METRO AREAS...EXCEPT AROUND 20 ALONG THE EAST COASTAL AREAS AND AROUND 10 OVER GLADES COUNTY. PEOPLE SHOULD AVOID GOING OUTSIDE TONIGHT UNLESS PROPERLY DRESS FOR THE COLD AIR...AND BRING IN YOUR PETS AND SENSITIVE PLANTS TONIGHT. BAXTER
Special weather statement, Jan 9, 11:28 PM EST, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION NATIONAL WEATHER SERVICE MIAMI FL 1128 PM EST SAT JAN 9 2010 FLZ063-066>075-168-172>174-100500- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON... LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE... SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI... SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS... ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE... MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...COCONUT CREEK... CORAL SPRINGS...TAMARAC...SUNRISE...PLANTATION...DAVIE... COOPER CITY...HOLLYWOOD...PEMBROKE PINES...MIRAMAR...HOMESTEAD... FLORIDA CITY...REDLAND...MICCOSUKEE RESORT...KENDALE LAKES... WEST KENDALL...COUNTRY WALK...SHARK VALLEY...MIAMI... MIAMI GARDENS...MIAMI LAKES...HIALEAH...DORAL...SOUTH MIAMI... KENDALL...CUTLER RIDGE...FLAMINGO...JUPITER...WEST PALM BEACH... BOCA RATON...POMPANO BEACH...FORT LAUDERDALE... FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA... MIAMI BEACH...MIAMI SHORES...DOWNTOWN MIAMI...CUTLER BAY... HOMESTEAD BAYFRONT PARK...EVERGLADES NATIONAL PARK 1128 PM EST SAT JAN 9 2010 ...FRIGID AIR TONIGHT ACROSS SOUTH FLORIDA... LOW TEMPERATURES TONIGHT WILL FALL INTO THE MID 20S AROUND LAKE OKEECHOBEE TO THE MID TO UPPER 20S OVER REST OF THE INTERIOR AREAS. THE METRO AREAS WILL SEE LOW TEMPERATURES AROUND 30 OVER PALM BEACH AND NAPLES TO THE LOWER TO MID 30S OVER BROWARD AND MIAMI-DADE COUNTIES. THE WINDS WILL ALSO BE 5 TO 10 MPH OVER THE INTERIOR AREAS TO 10 TO 15 MPH OVER THE METRO AREAS TONIGHT...EXCEPT 15 TO 20 MPH ALONG THE EAST COASTAL AREAS. THIS WILL ALLOW FOR THE WIND CHILL READINGS TO FALL INTO THE 10 TO 15 DEGREE RANGE OVER THE INTERIOR AREAS TO 15 TO 20 DEGREE RANGE OVER THE METRO AREAS... EXCEPT AROUND 20 DEGREES ALONG THE EAST COASTAL AREAS AND AROUND 10 DEGREES OVER GLADES COUNTY. PEOPLE SHOULD AVOID GOING OUTSIDE TONIGHT UNLESS PROPERLY DRESS FOR THE COLD AIR...AND BRING IN YOUR PETS AND SENSITIVE PLANTS TONIGHT. BAXTER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 8:57 PM EST | Hard Freeze Watch | MFL | Collier, Glades, Hendry, Palm Beach | 19 hr |
| Jan 9, 8:57 PM EST | Hard Freeze Warning | MFL | Collier, Glades, Hendry, Palm Beach | 13 hr |
| Jan 10, 4:02 AM EST | Fire Weather Watch | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 23 hr |
| Jan 10, 8:41 AM EST | Small Craft Advisory | MFL | 22 hr | |
| Jan 10, 10:25 AM EST | Wind Chill Advisory | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 3 hr |
| Jan 10, 1:21 PM EST | Freeze Watch | MFL | Collier, Glades, Hendry, Palm Beach | 24 hr |
| Jan 10, 1:21 PM EST | Freeze Warning | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 20 hr |
| Jan 10, 1:21 PM EST | Hard Freeze Warning | MFL | Collier, Glades, Hendry, Palm Beach | 20 hr |
| Jan 10, 1:34 PM EST | Wind Chill Warning | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 21 hr |
| Jan 10, 1:34 PM EST | Wind Chill Advisory | MFL | Broward, Miami-Dade, Palm Beach | 21 hr |
| Jan 10, 2:07 PM EST | Red Flag Warning | MFL | Broward, Collier, Miami-Dade, Monroe | 28 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.